I was diagnosed with HepA on November 12th. Got tested for B and C both negative.
My billirrubin levels are back to normal. Jaundice is gone.
My TGO & TGP were almost down to normal and suddenly they started to increase agian.
I have been doing the tests once a week and the two last ones were the ones increasing.
Could it be something more serious?
How long does it take for the enzimes go back to normal?
I'm staring to worry about chronic liver illness. Is it possible?
The enzymes usually take time to come down to normal levels. It may sometimes take 3-6 months. Chronic persistent hepatitis can cause high levels of these enzymes. It may also indicate drug-related hepatitis, hypoxemia of the liver, milder degrees of alcohol or possibly cocaine use or an iron-overload condition known as hemochromatosis. You will have to get further investigation done such as test for hepatitis B, and E. Also get a sonography of the abdomen done. Do keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.